# SDR ASAA2023020541844

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,183 hours, 10,753 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH PACK LIGHT ON MASTER CAUTION RECALL EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE #1 CONTROLLER SHOWED TCV FAULT WAS ABLE TO RESET. RAN BITE CK 2 MORE TIMES NO FAULTS NOTED. #2 CONTROLLER CK GOOD NO FAULTS NOTED. MASTER CAUTION RECALL NO LH PACK LIGHT GROUND VERIFICATION CK GOOD REF B737-900 FIM 21-62 TASK 801.
